# SDR HALA2010022300074

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 30,388 hours, 5,817 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ATTEMPTED AUTO LAND IN PDX ILS 10R AFTER GS INTERCEPT AIRCRAFT STARTED PITCHING SMALL AT FIRST THEN LARGER AMBER LINE APPEARED THROUGH GLIDE SLOP WINDOW ON THE FMA AUTOPILOT DISCONNECTED.  T/S PER FIM 22-00-02-1 FAULT ISOLATION LAST FLT FAULT MCDP IS "A/P CTN ILS BEAM ERR PER FIM THIS IS A LOSS OF SIGNAL NO CORRECTION NECESSARY FAULT CODES 112050, 122050, 132050 ALL ILS GLIDESLOPE ERROR PERFORMED HAL M7 22 01 AUTOMATIC LANDING SYSTEM GROUND TEST TEST PASSED M7 22 01 GROUND TEST OF A/L TEST IS ACCOM.
